# SDR HEEA072011

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,537 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 212040234001
- Condition: Chafed
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY WAS FOUND CHAFED. REPLACED WITH SERVICEABLE TUBE.
